It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 24 for effects of going off birth control 3 years. (0.186 seconds)


... Going off of birth control can have the same effects as being on birth control. For myself, since being on birth control, I have experienced anger, depression, stress, anxiety and paranoia on various brands. ... (2 replies)
... Hi. I have been taking Alesse for 2 years now. ... (0 replies)
... I've been on NuvaRing for about 3 years or so...maybe 4. ... (28 replies)

... Stopped my pill for the first time in 20 years just 2 weeks ago. I also had a tubal done. ... (3 replies)
... i was on the nuva ring a few years ago but stopped because of the side effects, the main one was the dryness. ... (0 replies)
Lo Estrin 24
Mar 3, 2009
... Are your periods really only 3 days long? ... (1 replies)
... months straight until the put me on another birth control. ... (8 replies)
... Here is my story, was taking ortho tricyclen lo for 7 years, I stopped about the end of Novemeber beginning December 2007... 2 weeks later I was sick as a dog....dizzy,spacey scared I was going to pass out... and things went down hill.. ... (2 replies)
Weight Gain
Aug 14, 2005
... puberty. Birth control, especially the shot is linked to weight gain. Have you tried exercising and changing your diet to try to loose the weight? ... (3 replies)
... I'd say continue with Seasonale, but if you've had bad experiences with most other pills, chances are this one isn't going to be any different. Did you give each of the previous pills enough time? ... (9 replies)
... have been on Seasonale for a little over a month now, and have experienced some numerous side effects. I can't decide whether to stay on because I know the full effects aren't going to show until at least 3 months. ... (9 replies)
... Just wanted to tell all women using or cosidering going on the birth control pill Diane 35. ... (5 replies)
... Im sorry you are going through this sweetie. Now let me tell you something about the pill. I have had numerous classes in parenting, family living, sex ed, etc. ... (17 replies)
... so I have to deal with stairs daily. I used to walk up and down the stairs at work instead of the elevator as exercise, and I couldn't even do this. I would get the panicky feeling that I'm falling when I even glance at stairs... ... (2 replies)
... if that is the case then they should act the same, but i can't find that kind of information anywhere. any thoughts? ... (0 replies)
Pill & Migraines
Mar 23, 2011
... I suffer from migraines and am considering ALL things that might help. I have been on the same pill for about 10 years. I never had any side effects at all for years and have been very happy with the pill. ... (0 replies)
... t want anymore children, so you may be thinking...well just get your tubes tied and enjoy life. Yeah that is what I've been thinking about doing over the last 3 years but recently to my dismay, I'm reading so many negative things about the after surgery affects that I'm about to make the final decision, and not get it done. ... (9 replies)
... When I was a teenager, the first form of birth control I used was the pill. It was simple, and besides missing a few days, once in awhile, it worked great. ... (2 replies)
Yaz
Jan 10, 2008
... Here's a little bit of background... ... (4 replies)
... I had my first depo shot in November of 2001. I think my periods stopped immediately, and I know I had no spotting. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 02:56 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!